# SDR 2020F00077

- Difficulty date: October 21, 2019
- Submitted: October 21, 2019
- Operation: General aviation
- Aircraft: N591AW
- Make and model: Beech C90A
- Aircraft serial: LJ1397
- Aircraft time: 3,647 hours, 2,334 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 909101031
- Condition: Loose
- Location: Zone 500
- Part time: 3,647 hours, 2,334 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

WRITE UP IN LOGBOOK IS AS FOLLOWS" WHEN ACFT PRESSURIZED STRONG EXHAUST/FUEL SMELL IN AFT COMPARTMENT(MEANING CABIN FOR CLARIFICATION))FUMES LAST APPROX FIRST 15  OF PRESSURIZATION". FOR FURTHER INFORMATION AFTER TALKING WITH CREW IN THE COCKPIT AREA NO ABNORMAL SMELL NOTED BUT PILOT DECIDED TO FOLLOW SMOKE FUMES AND FLAMES CHECKLIST IN EMERGENCY PROCEDURES DESCENDED AIRCRAFT BELOW 10000FT AND DEPRESSURIZED AIRCRAFT FLEW ONTO BASE AND LANDED WITH NO ADDITIONAL INCIDENTS.
